# SDR QXEA200602180

- Difficulty date: August 25, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 20,607 hours, 29,835 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 1058
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 20,607 hours, 29,835 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA - ON FLIGHT 2167, RETURNED TO FIELD AT ABOUT 1000 FEET ALTITUDE THE SMOKE WARNING LIGHT ILLUMINATED FOR ABOUT 3 SECONDS.  APPROX 5 MINUTES LATER IT CAME ON AGAIN, THIS TIME FOR 2-3 SECONDS AND WENT OUT.  THIS CYCLED 3-4 TIMES IN THIS MANER.  MAINTENANCE REMOVED AND REPLACED THE AFT BAG UPPER SMOKE DETECTOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
